Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$\delta$-function of an operator: A white noise approach


Authors: Caishi Wang, Zhiyuan Huang and Xiangjun Wang
Journal: Proc. Amer. Math. Soc. 133 (2005), 891-898
MSC (2000): Primary 60H40
DOI: https://doi.org/10.1090/S0002-9939-04-07769-X
Published electronically: October 7, 2004
MathSciNet review: 2113941
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(E) \subset (L^2) \subset (E)^*$ be the canonical framework of white noise analysis over the Gel'fand triple $S({\mathbb R}) \subset L^2({\mathbb R}) \subset S^*({\mathbb R})$ and ${\mathcal L} \equiv {\mathcal L}[(E),(E)^*]$ be the space of continuous linear operators from $(E)$ to $(E)^*$. Let $Q$ be a self-adjoint operator in $(L^2)$with spectral representation $Q = \int_{\mathbb R}\lambda\,P_Q(d\lambda)$. In this paper, it is proved that under appropriate conditions upon $Q$, there exists a unique linear mapping $Z:S^*({\mathbb R}) \longmapsto {\mathcal L}$ such that $Z(f)=\int_{\mathbb R}f(\lambda)\,P_Q(d\lambda)$ for each $f \in S({\mathbb R})$. The mapping is then naturally used to define $\delta(Q)$ as $Z(\delta)$, where $\delta$ is the Dirac $\delta$-function. Finally, properties of the mapping $Z$ are investigated and several results are obtained.


References [Enhancements On Off] (What's this?)

  • 1. L. Accardi, Y.G. Lu and I.V. Volovich, Quantum Theory and Its Stochastic Limit, Springer-Verlag, Berlin, 2002. MR 1925437 (2003h:81116)
  • 2. T. Hida, H. H. Kuo, J. Potthoff and L. Streit, White Noise-An Infinite Dimensional Calculus, Kluwer Academic, Dordrecht, 1993. MR 1244577 (95f:60046)
  • 3. Z. Y. Huang, Quantum white noises--white noise approach to quantum stochastic calculus, Nagoya Math. J. 129 (1993) 23-42. MR 1210001 (94e:81153)
  • 4. Z. Y. Huang, C. S. Wang and X. J. Wang, Quantum cable equations in terms of generalized operators, Acta Appl. Math. 63 (2000) 151-164. MR 1831253 (2002b:81071)
  • 5. Z. Y. Huang, J. A. Yan, Introduction to Infinite Dimensional Calculus, Kluwer, Dordrecht, 1997.
  • 6. R.L. Hudson, K. R. Parthasarathy, Quantum Itô's formula and stochastic evolutions, Comm. Math. Phys. 93 (1984) 301-323. MR 0745686 (86e:46057)
  • 7. H. H. Kuo, White Noise Distribution Theory, CRC, Boca Raton, 1996. MR 1387829 (97m:60056)
  • 8. S. L. Luo, Wick algebra of generalized operators involving quantum white noise, J. Operator Theory 38 (1997) 367-378. MR 1606956 (99b:47063)
  • 9. N. Obata, White Noise Calculus and Fock Space, Springer-Verlag, Berlin, 1994. MR 1301775 (96e:60061)
  • 10. K. R. Parthasarathy, An Introduction to Quantum Stochastic Calculus, Birkhäuser, Basel, 1992. MR 1164866 (93g:81062)
  • 11. J. Potthoff, L. Streit, A characterization of Hida distributions, J. Funct. Anal. 101 (1991) 212-229. MR 1132316 (93a:46078)
  • 12. C.S. Wang and Z.Y. Huang, A filtration of Wick algebra and its application to Quantum SDE's, Acta Math. Sinica, English Series (in press).
  • 13. C.S. Wang, Z.Y. Huang and X. J. Wang, Analytic characterization for Hilbert-Schmidt operators on Fock space, preprint.
  • 14. C.S. Wang, Z.Y. Huang and X. J. Wang, A $W$-transform-based criterion for the existence of bounded extensions of $E$-operators, preprint.
  • 15. J. A. Yan, Products and transforms of white-noise functionals (in general setting), Appl. Math. Optim., 31 (1995), 137-153. MR 1309303 (95m:60096)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60H40

Retrieve articles in all journals with MSC (2000): 60H40


Additional Information

Caishi Wang
Affiliation: Department of Mathematics, Northwest Normal University, Lanzhou, Gansu 730070, People’s Republic of China
Email: wangcs@nwnu.edu.cn

Zhiyuan Huang
Affiliation: Department of Mathematics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, People’s Republic of China
Email: zyhuang@hust.edu.cn

Xiangjun Wang
Affiliation: Department of Mathematics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, People’s Republic of China
Email: x.j.wang@yeah.net

DOI: https://doi.org/10.1090/S0002-9939-04-07769-X
Keywords: White noise analysis, self-adjoint operator, Schwartz generalized function
Received by editor(s): December 10, 2002
Received by editor(s) in revised form: September 16, 2003
Published electronically: October 7, 2004
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society